# SDR SWAA2019022129914

- Difficulty date: February 7, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,270 hours, 24,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 411A211713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STRAP CORRODED AT BS 727D+4, AROUND NUTPLATE HOLES.  R&R STRAP PER SRM.
